Probability Measures on the Group of Walsh Functions With Trivial Equivalence Class

Authors

  • I. P. Il’inskaya
  • D. S. Neguritsa

Abstract

We establish necessary and sufficient conditions for the retrieval, to within a shift, of a composition of three Poisson distributions and a uniform distribution on five or six elements of the group of Walsh functions according to the absolute values of their characteristic functions.

Published

25.05.2013

Issue

Section

Short communications

How to Cite

Il’inskaya, I. P., and D. S. Neguritsa. “Probability Measures on the Group of Walsh Functions With Trivial Equivalence Class”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 5, May 2013, pp. 717–721, https://umj.imath.kiev.ua/index.php/umj/article/view/2455.